×

On the stability of solutions of certain systems of differential equations with piecewise constant argument. (English) Zbl 1023.34067

Summary: Some sufficient conditions are obtained for the existence of the solutions to and the asymptotic behavior of both linear and nonlinear systems of differential equations with continuous coefficients and piecewise constant argument.

MSC:

34K20 Stability theory of functional-differential equations
34K25 Asymptotic theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] A. R. Aftabizadeh and J. Wiener: Oscillatory and periodic solutions of an equation alternately of retarded and advanced type. Appl. Anal. 23 (1986), 219-231. · Zbl 0598.34059
[2] A. R. Aftabizadeh and J. Wiener: Oscillatory and periodic solutions for systems of two first order linear differential equations with piecewise constant argument. Appl. Anal. 26 (1988), 327-333. · Zbl 0634.34051
[3] S. Busenderg and K. L. Cooke: Models of vertically transmitted diseases with sequential-continuous dynamics. Nonlinear Phenomena in Mathematical Science, V. Lakshmikantham (ed.), Academic Press, New York, 1982, pp. 179-187.
[4] K. L. Cooke and J. Wiener: Retarded differential equation with piecewise constant delays. J. Math. Anal. Appl. 99 (1984), 265-297. · Zbl 0557.34059
[5] K. L. Cooke and J. Wiener: An equation alternately of retarded and advanced type. Proc. Amer. Math. Soc. 99 (1987), 726-732. · Zbl 0628.34074
[6] K. Miller: Linear Difference Equations. Benjamin, New York, 1968. · Zbl 0162.40201
[7] S. M. Shah and J. Wiener: Advanced differential equations with piecewise constant argument deviations. Internat. J. Math. Sci. 6 (1983), 671-703. · Zbl 0534.34067
[8] J. Wiener and A. R. Aftabizadeh: Differential equations alternately of retarded and advanced type. J. Math. Anal. Appl. 129 (1988), 243-255. · Zbl 0671.34063
[9] J. Wiener and K. L. Cooke: Oscillations in systems of differential equations with piecewise constant argument. J. Math. Anal. Appl. 137 (1989), 221-239. · Zbl 0728.34077
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.